# SDR USAA2010072991533

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 40,881 hours, 15,421 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1167
- Condition: Low Pressure
- Location: R1 Door
- Part time: 43,989 hours, 17,028 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1539 - SEA - EES - FLIGHT ATTENDANT CIDS PANEL 'CHECK DOOR PSI 1R'.  MAINTENANCE SERVICED 1R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-03-614-001.
